Journal article icon

Journal article

EXTENDED-RANGE PREDICTIONS WITH ECMWF MODELS - INTERANNUAL VARIABILITY IN OPERATIONAL MODEL INTEGRATIONS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1002/qj.49711649403

Authors


BRANKOVIC, C More by this author
MOLTENI, F More by this author
TIBALDI, S More by this author
Journal:
QUARTERLY JOURNAL OF THE ROYAL METEOROLOGICAL SOCIETY
Volume:
116
Issue:
494
Pages:
799-834
Publication date:
1990-07-05
DOI:
ISSN:
0035-9009
URN:
uuid:c82205a1-546d-418f-aea1-2096fd28eda1
Source identifiers:
169921
Local pid:
pubs:169921

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP